# SDR TSAA0355034

- Difficulty date: January 15, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65499271
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HORIZONTAL STABILIZER CENTER SECTION REAR SPAR LOWER FITTING ASSEMBLY FAIL/SAFE AND LOWER CLEVIS LUG REQUIRED REWORK BEYOND THE LIMITS PROVIDED IN SB 737-55-1055.  REFINISHED THE LUG BORE AND FABRICATED A NEW SLEEVE BUSHING AND FLANGE BUSHING PER DRAWING.  SHOT PEENED, REFINISHED THE LUG FACES, AND INSTALLED BUSHINGS.  REPAIR COMPLETED AIW ECO 3331.  AIRCRAFT RETURNED TO SERVICE.  (M)
